# SDR AALA980010

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tansfer Sys
- Condition: Malfunctioned
- Location: Nr 3 Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 0583 - DURING CRUISE FROM BDL/ORD, LATERAL FUEL IMBALANCE NOTED.  NR 3 FUEL TANK WOULD NOT DECREASE.  AIRCRAFT AIR INTERRRUPTED AND LANDED DTW WITHOUT INCIDENT.  INSPECTED FUEL PANEL AND TRANSFERRED FUEL FROM TANK NR 3 TO TANKS 1 AND 2.  UNABLE TO DUPLICATE ON GROUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  ACCOMPLISHED FUNCTIONAL CHECK, FLIGHT WITH NORMAL OPERATION.  (X)
